MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.15MM DRILL BIT W/4.5MM STOP; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.15MM DRILL BIT W/4.5MM STOP; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820104012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: a follow up report will be sent when the investigation is complete.
 
Event or Problem Description
It was reported that during a craniotomy for tumor resection, a drill bit broke off in the patient's skull bone.An x-ray was taken, and no retention of the drill bit in the patient.It was also reported that there was no medical intervention and no delays as a result of this event.Awaiting further details on the event.
 
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.
 
Event or Problem Description
No new information.

Brand Name
1.15MM DRILL BIT W/4.5MM STOP
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23555270
Report Number3015967359-2025-01639
Device Sequence Number13290484
Product Code HBE
UDI-Device Identifier07613154705214
UDI-Public(01)07613154705214
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820104012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown
Patient Weight99 KG